Please use this identifier to cite or link to this item:
Title: On the dimensions of automorphism groups of eight-dimensional double loops
Authors : Bödi, Richard
Published in : Monatshefte für Mathematik
Volume(Issue) : 117
Issue : 1-2
Pages : 1
Pages to: 16
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Wien
Issue Date: 1994
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subjects : Automorphism group; Double loop
Subject (DDC) : 500: Natural sciences and mathematics
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Departement: School of Engineering
Publication type: Article in scientific Journal
DOI : 10.1007/BF01299308
ISSN: 0026-9255
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
1994_Bödi_On the Dimensions of Automorphism Groups_Monatsh. Math..pdf799.31 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.